Nonlinear and non-separable multiscale representations based on Lipschitz perturbation

Abstract : In this Note, we present a new formalism for nonlinear and non-separable multiscale representations. The new formalism we propose brings about similarities between existing nonlinear multiscale representations and also allows us to alleviate the classical hypotheses made to prove the convergence of the multiscale representations.
Document type :
Journal articles
Comptes Rendus Mathématique, Elsevier Masson, 2011, 349 (13-14), pp.741-744. <10.1016/j.crma.2011.06.015>


https://hal.archives-ouvertes.fr/hal-00647298
Contributor : Cédric Gérot <>
Submitted on : Thursday, December 1, 2011 - 5:54:55 PM
Last modification on : Monday, March 21, 2016 - 5:50:24 PM

Identifiers

Citation

Cédric Gérot, Basarab Matei, Sylvain Meignen. Nonlinear and non-separable multiscale representations based on Lipschitz perturbation. Comptes Rendus Mathématique, Elsevier Masson, 2011, 349 (13-14), pp.741-744. <10.1016/j.crma.2011.06.015>. <hal-00647298>

Export

Share

Metrics

Consultations de la notice

127